# SDR COMA0360112

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 20,288 hours, 19,818 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX606594
- Condition: Weak
- Location: 3a
- Part time: 7,085 hours, 7,117 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5847 GEAR DISAGREE WARNING.REPLACED THE 3A HYDRAULIC PUMP.
